Alert archive / Florida / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 11, NWS Tallahassee, FL

March 19, 2018Dixie County, Lafayette County, Taylor County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 19, 2018, 5:27 AM EDT for Dixie County, Lafayette County, Taylor County, Florida. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 19, 2018, 5:27 AM EDT (09:27 UTC)
Expired
Mar 19, 2018, 6:30 AM EDT
In force
63 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dixie County, FL, Lafayette County, FL, Taylor County, FL

The radar

The Moody AFB radar (KVAX), 111 km from the middle of the area, began a volume at 09:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 19, 5:35 AM EDTTSTM WND DMGFoley, FLFALLEN TREES OR LIMBS RESULTED IN A POWER OUTAGE TO 86 CUSTOMERS IN THE FOLEY AREA THIS MORNING. REPORTED ON DUKE ENERGY OUTAGE WEBSITE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.5 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2018-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2018-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
645 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

627 
WUUS52 KTAE 190927
SVRTAE
FLC029-067-123-191030-
/O.NEW.KTAE.SV.W.0011.180319T0927Z-180319T1030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
527 AM EDT MON MAR 19 2018

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Lafayette County in Big Bend of Florida...
  Northern Dixie County in Big Bend of Florida...
  Taylor County in Big Bend of Florida...

* Until 630 AM EDT

* At 527 AM EDT, a severe thunderstorm was located 9 miles southeast
  of Perry, moving southeast at 55 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Mayo, Perry, Cross City, Steinhatchee, Pinland, Tennille, Shamrock,
  Jug Island, Clara, Cross City Airport, Buckville, Dekle Beach,
  Jonesboro, Jack Lee Island, Hatch Bend, Foley, Salem, Perry-Foley
  Airport, San Pedro Junction and Hampton Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2983 8290 2982 8293 2980 8292 2975 8295
      2975 8294 2945 8335 2980 8370 2986 8373
      2989 8379 3000 8390 3025 8336 3017 8323
      3010 8321 3010 8312 3000 8297 2996 8295
      2995 8292 2989 8292 2990 8290 2986 8288
TIME...MOT...LOC 0927Z 300DEG 49KT 2999 8352 

HAIL...<.75IN
WIND...60MPH
 
$$

ADL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 4:44 AM EDT, 43 minutes earlier.

Area forecast discussion, Mar 19, 4:44 AM EDT, 43 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
444 AM EDT Mon Mar 19 2018

.NEAR TERM [Through Today]...

Surface analysis from 07z shows the main warm frontal boundary
just to the north of the forecast area. A cluster of showers and
thunderstorms were tracking along a mesoscale boundary across the
Florida Panhandle. South of this boundary, the airmass is much
more humid, with dewpoints in the upper 60s to near 70 degrees.
The cluster of storms west of Tallahassee at 0730z will continue
moving eastward across the Florida Big Bend this morning and east
of the area an hour or two after daybreak.

For the remainder of the day, the forecast is a little more
uncertain than normal. The overall set up will feature a low
pressure system moving into the Tennessee River Valley and the
warm front north of the area rapidly moving further northward.
With this main boundary out of the picture, there doesn't seem to
be significant lifting mechanism during the daytime to trigger
development of storms. And the model guidance is mixed between
whether we see widespread convection develop or not. A blend of
the hi-res guidance and global guidance would suggest rain
chances in the 50-60 percent range is the best bet for this
afternoon.

From a severe perspective, after the pre-dawn storms, the airmass
should actually have a fairly good chance at destabilizing by
afternoon. In fact, IR satellite imagery shows that after the
cluster of storms moves east, there's little in the way of
upstream cloudiness to inhibit heating later this morning. Thus,
model forecasts of 2000-2500 J/kg of SBCAPE seem reasonable. And
with deep layer shear in the 45-55 kt range, any storm that does
manage to develop this afternoon should quickly become severe. All
severe weather hazards are possible with these storms this
afternoon. As such, our entire region is outlined in a slight risk
from SPC.

.SHORT TERM [Tonight Through Wednesday]...

The overnight forecast also has a degree of uncertainty as models
differ in whether an approaching cold front will be sufficient to
trigger another round of showers and thunderstorms after any
development on Monday afternoon. The overall consensus is that
development probably would not occur until late tonight across the
eastern half of the region. Thus, at daybreak the current thinking
is that a line of storms should be approaching the Florida Big
Bend and after daybreak, move into North Central Florida by mid
morning with a primary threat of damaging winds. Breezy NW winds
behind the front are expected on Tuesday afternoon in the 20 to 30
mph range with gusts.

Beyond Tuesday night, the weather returns to a more tranquil
pattern with temperatures at or slightly below normal.

.LONG TERM [Wednesday Night Through Monday]...

The weather pattern through the long term period is expected to
remain fairly quiet. High pressure will build over the region by
Thursday and allow for another day of below normal temperatures.
By Friday, as high pressure begins to move east of the region, a
warming trend will begin. The next storm system will take shape
across the Mid South on Sunday but at this time most of the
weather appears as though it will stay north of the region.

&&

.AVIATION [Through 06Z Tuesday]...

A cluster of showers and thunderstorms is moving into our western
areas as of 05Z, and will move from west to east across our area
during the next few hours. Widespread MVFR/IFR visibility with
brief LIFR, lightning, mainly small hail, and gusty winds are
possible with these storms. Drizzle and patchy fog could lead to
continued reduced visibility, along with IFR/LIFR cigs, behind the
storms through 12-13Z. Cigs will gradually return to VFR by
Monday afternoon, but scattered showers and storms (possibly
severe) could return by late afternoon/early evening.

&&

.MARINE...

Winds will increase to cautionary levels later this evening and
then to advisory levels by Tuesday in the wake of a strong cold
front. Behind this cold front, there is the potential for a period
of gale conditions across the waters Tuesday afternoon and
evening. Strong winds will continue into Wednesday before advisory
conditions subside Wednesday night with high pressure building
nearer to the marine area.

&&

.FIRE WEATHER...

Numerous showers and thunderstorms are expected to develop
across the region by this afternoon. A cold front will move
through the region late tonight. Much drier and cooler air
will return behind this cold front dropping relative
humidity values on Wednesday and Thursday afternoons into
the upper 20s. A moistening trend will begin by the weekend.

&&

.HYDROLOGY...

Widespread flooding is not expected as average rainfall amounts
are forecast to be around 1-2" through Tuesday. Isolated higher
amounts 2-4" are possible (mainly east of the Apalachicola and
Chattahoochee rivers). It's not out of the question that some
minor localized flooding could occur in places getting those
higher amounts. No rain is expected beyond Tuesday through next
weekend.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   79  68  80  46  67 /  60  50  50   0   0
Panama City   75  68  73  49  66 /  40  50  20   0   0
Dothan        80  64  76  43  65 /  60  40  10  10   0
Albany        79  66  78  44  65 /  60  50  30  20   0
Valdosta      78  68  81  46  65 /  60  40  50  10   0
Cross City    77  68  78  46  68 /  70  40  80   0   0
Apalachicola  76  69  76  49  66 /  40  50  40   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late Tuesday night for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

GA...None.
AL...None.
GM...Gale Watch from Tuesday afternoon through late Tuesday night for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
     Beach to Okaloosa Walton County Line FL from 20 to 60 NM.

     Small Craft Advisory from 5 AM to 8 PM EDT Wednesday for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
     Beach to Okaloosa Walton County Line FL from 20 to 60 NM.

     Small Craft Advisory from 8 AM to 2 PM EDT Tuesday for Coastal
     waters from Mexico Beach to Apalachicola FL out 20 NM-
     Coastal waters from Mexico Beach to Okaloosa Walton County
     Line FL out 20 NM-Waters from Apalachicola to Mexico Beach
     FL from 20 to 60 NM-Waters from Mexico Beach to Okaloosa
     Walton County Line FL from 20 to 60 NM.

&&

NEAR TERM...Godsey
SHORT TERM...Godsey
LONG TERM...Godsey
AVIATION...Godsey
MARINE...Godsey
FIRE WEATHER...Godsey
HYDROLOGY...Godsey

In the hours before

Special weather statement, Mar 19, 2:20 AM EDT, 3 hours 7 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
220 AM EDT MON MAR 19 2018

FLZ012>014-112-190700-
Coastal Bay FL-Inland Bay FL-Calhoun FL-Inland Gulf FL-
220 AM EDT MON MAR 19 2018

...SPECIAL WEATHER STATEMENT...

At 220 AM EDT/120 AM CDT/, National Weather Service doppler radar
indicated a strong thunderstorm near Panama City, moving northeast at
40 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Springfield,
Hiland Park, Tyndall Air Force Base, Parker, St Andrews State Park,
Southport, Cedar Grove, Dirego Park, Beacon Beach, College Station,
Bayou George, West Panama City, Camp Flowers, Bahama Beach, Biltmore
Beach and Bennett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3043 8562 3025 8520 3000 8569 3016 8595
TIME...MOT...LOC 0620Z 244DEG 35KT 3010 8572

ADL
Special weather statement, Mar 19, 2:42 AM EDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
142 AM CDT MON MAR 19 2018

FLZ008>013-190745-
Central Walton FL-Holmes FL-Inland Bay FL-Calhoun FL-Jackson FL-
Washington FL-
142 AM CDT MON MAR 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JACKSON...NORTHEASTERN
BAY...NORTHWESTERN CALHOUN...EAST CENTRAL WALTON...CENTRAL HOLMES AND
WASHINGTON COUNTIES IN THE PANHANDLE OF FLORIDA UNTIL 245 AM CDT...

At 141 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm near Bonifay, moving east at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Vernon, Chipley, Bonifay, Marianna, Bradford, Cottondale, Greenwood,
Ponce De Leon, Alford, Caryville, Wausau, Westville, Moose Pond,
Whitehead Crossroads, Gritney, Camps Head, Lovedale, Bahoma, Miller
Crossroads and Chipley Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3067 8603 3096 8574 3091 8502 3046 8529
TIME...MOT...LOC 0641Z 274DEG 33KT 3075 8579

ADL
Special weather statement, Mar 19, 3:32 AM EDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
332 AM EDT MON MAR 19 2018

FLZ010>014-016-017-026-027-112-GAZ155>157-190830-
Liberty FL-Gadsden FL-Inland Bay FL-Calhoun FL-Inland Gulf FL-
Leon FL-Coastal Bay FL-Jackson FL-Washington FL-Inland Wakulla FL-
Decatur GA-Seminole GA-Grady GA-
332 AM EDT MON MAR 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JACKSON...NORTH CENTRAL
GULF...NORTHEASTERN BAY AND CALHOUN COUNTIES IN THE PANHANDLE OF
FLORIDA...NORTHWESTERN WAKULLA...GADSDEN AND LIBERTY COUNTIES IN BIG
BEND OF FLORIDA...SOUTHEASTERN WASHINGTON COUNTY IN THE PANHANDLE OF
FLORIDA...CENTRAL LEON COUNTY IN BIG BEND OF FLORIDA...SOUTHERN
DECATUR...SOUTHWESTERN GRADY AND SOUTHEASTERN SEMINOLE COUNTIES IN
SOUTHWESTERN GEORGIA UNTIL 430 AM EDT/330 AM CDT/...

At 332 AM EDT/232 AM CDT/, National Weather Service doppler radar
indicated a strong thunderstorm 12 miles south of Marianna, moving
east at 55 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Quincy, Blountstown, Havana, Marianna, Midway, Tallahassee,
Chattahoochee, Greensboro, Orange, Sneads, Gretna, Bristol,
Cottondale, Grand Ridge, Greenwood, Altha, Alford, Attapulgus, Rock
Bluff and Jewel Fire Tower.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3035 8558 3088 8533 3076 8425 3011 8459
      3009 8496 3023 8542
TIME...MOT...LOC 0732Z 279DEG 49KT 3060 8519

ADL
Special weather statement, Mar 19, 4:12 AM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
412 AM EDT MON MAR 19 2018

FLZ016>018-027-127-190900-
Gadsden FL-Coastal Wakulla FL-Inland Jefferson FL-Inland Wakulla FL-
Leon FL-
412 AM EDT MON MAR 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WAKULLA...
SOUTHEASTERN GADSDEN...WEST CENTRAL JEFFERSON AND LEON COUNTIES UNTIL
500 AM EDT...

At 411 AM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Quincy, moving east at 50 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
St. Marks, Midway, Woodville, Tallahassee, Crawfordville, Havana,
Florida State University, Florida A And M, Tallahassee Comm College,
Doak Campbell Stadium, Wakulla, Lake Bradford, Cody, Shadeville, Leon
Sinks, Gaither Community Center, Wakulla Springs, Tallahassee
Memorial Hosp, Eight Mile Pond and Drifton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3033 8472 3039 8465 3039 8468 3069 8431
      3047 8382 3012 8426
TIME...MOT...LOC 0811Z 284DEG 44KT 3051 8459

ADL
Special weather statement, Mar 19, 5:06 AM EDT, 21 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
506 AM EDT MON MAR 19 2018

FLZ019-028-029-115-118-127-128-191000-
Inland Taylor FL-Coastal Wakulla FL-Coastal Jefferson FL-Madison FL-
Coastal Franklin FL-Coastal Taylor FL-Lafayette FL-
506 AM EDT MON MAR 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAFAYETTE...
SOUTHEASTERN WAKULLA...SOUTHWESTERN JEFFERSON...TAYLOR...NORTHEASTERN
FRANKLIN AND SOUTHEASTERN MADISON COUNTIES UNTIL 600 AM EDT...

At 506 AM EDT, National Weather Service doppler radar indicated a
strong thunderstorm 12 miles west of Perry, moving southeast at 30
mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Mayo, Perry, Sopchoppy, Pinland, Jug Island, Buckville, Cabbage
Grove, Panacea, Scanlon, Dekle Beach, Medart, Buckhorn, Jack Lee
Island, Foley, Salem, Perry-Foley Airport, San Pedro Junction,
Hampton Springs, Liveoak Island and Cedar Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2977 8368 2987 8375 3003 8405 3001 8422
      2991 8427 2986 8444 3006 8451 3009 8447
      3033 8328 3028 8323 3025 8325 3011 8323
      3010 8318 3010 8312 3000 8298
TIME...MOT...LOC 0906Z 300DEG 27KT 3011 8378

ADL
Local storm report, Mar 19, 5:25 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
525 AM EDT MON MAR 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 AM     TSTM WND DMG     HELEN                   30.30N 84.40W
03/19/2018                   LEON               FL   LAW ENFORCEMENT

            LARGE TREE DOWN BLOCKING NORTHBOUND LANE OF
            SPRINGHILL ROAD NEAR LEON/WAKULLA COUNTY
            LINE.

&&

KGG

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 2:04 AM EDTSpecial Weather StatementTAEHolmes41 min
Mar 19, 2:20 AM EDTSpecial Weather StatementTAEBay40 min
Mar 19, 2:42 AM EDTSpecial Weather StatementTAEHolmes, Jackson, Washington63 min
Mar 19, 3:32 AM EDTSpecial Weather StatementTAECalhoun, Gadsden, Jackson, Liberty58 min
Mar 19, 3:41 AM EDTSevere Thunderstorm WarningTAECalhoun, Gadsden, Jackson, Liberty49 min
Mar 19, 4:05 AM EDTTornado WarningTAELiberty, Wakulla25 min
Mar 19, 4:12 AM EDTSpecial Weather StatementTAEJefferson, Leon48 min
Mar 19, 4:22 AM EDTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon, Wakulla23 min
Mar 19, 4:28 AM EDTTornado WarningTAELiberty, Wakulla12 min
Mar 19, 4:37 AM EDTGale WatchTAE11 hr
Mar 19, 4:37 AM EDTSmall Craft AdvisoryTAE33 hr
Mar 19, 4:37 AM EDTSmall Craft AdvisoryTAE3 days
Mar 19, 4:43 AM EDTSevere Thunderstorm WarningTAEFranklin, Jefferson, Leon, Taylor, Wakulla32 min
Mar 19, 4:48 AM EDTRip Current StatementTAEBay, Franklin, Gulf, Walton45 hr
Mar 19, 4:58 AM EDTSpecial Marine WarningTAE62 min
Mar 19, 5:06 AM EDTSpecial Weather StatementTAELafayette, Taylor, Wakulla54 min
Mar 19, 5:57 AM EDTSpecial Marine WarningTAE33 min
Mar 19, 6:04 AM EDTSpecial Weather StatementTAEDixie41 min
Mar 19, 6:28 AM EDTSpecial Marine WarningTAE62 min
Mar 19, 7:26 AM EDTSpecial Marine WarningTAE49 min
Mar 19, 12:08 PM EDTSpecial Weather StatementTAEWalton52 min
Mar 19, 12:12 PM EDTSpecial Marine WarningTAE48 min
Mar 19, 12:25 PM EDTSpecial Weather StatementTAEBay50 min
Mar 19, 12:42 PM EDTSpecial Weather StatementTAECalhoun48 min
Mar 19, 1:05 PM EDTSpecial Marine WarningTAE40 min
Mar 19, 1:23 PM EDTSpecial Weather StatementTAEWashington52 min
Mar 19, 1:38 PM EDTSpecial Marine WarningTAE37 min
Mar 19, 1:52 PM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Washington25 min
Mar 19, 3:40 PM EDTGale WarningTAE37 hr
Mar 19, 3:56 PM EDTHigh Surf AdvisoryTAEBay, Gulf40 hr
Mar 19, 4:50 PM EDTSpecial Weather StatementTAEGadsden40 min

Nearby

Severe Thunderstorm Warnings in Florida, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.